# SDR SWIA201438761

- Difficulty date: July 6, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 44,584 hours, 60,736 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT MAIN GEAR RED DISAGREE LIGHT STAYED ILLUMINATED WITH LOUD NOISE FROM LT SIDE OF ACFT. RETURNED TO FIELD.  FOUND RT GEAR DOOR HANGING OPEN AND WOULD NOT LATCH.  R & R BOTH LT MLG INBD FWD DOOR LATCH AND TRAVEL STOP PINS IAW AMM.
